# SDR SCNA01308

- Difficulty date: December 30, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS AT F/B SCREW HOLES ON TOP OF FLOORBEAM AT STA 360 LBL 24 TO RBL 24.  REMOVED CORROSION IAW B727 SRM 511006.  TRIMMED DAMAGED AREA IAW B727 SRM 531008.  FABRICATED REPAIR DOUBLER AND ANGLE FROM BAC14902785 AND BAC14902831, UPPER CHORD FROM BAC1505100617 AND STRAPS FROM BAC 15123396 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 531008 AND 513002.
